3 218

Cited 0 times in

크론병 환자에서 Infliximab 치료 후 발생한 중증 다발성 결핵 1예

Other Titles
 A Case of Multiple Tuberculosis Associated with Infliximab Therapy in Crohn's Disease. 
Authors
 김희욱  ;  장성일  ;  김번  ;  윤영훈  ;  변민광  ;  박효진  ;  이상인 
Citation
 Korean Journal of Medicine, Vol.83(3) : 337-341, 2012 
Journal Title
 Korean Journal of Medicine 
ISSN
 1226-329X 
Issue Date
2012
Abstract
Infliximab, a tumor necrosis factor-alpha (TNF-alpha) inhibitor, has been approved for the treatment of a variety of inflammatory illnesses, including Crohn's disease. However, infliximab can increase the risk of reactivation of latent tuberculosis (Tbc) infection by affecting host immune responses. Therefore, a screening test should be performed before the initiation of infliximab therapy, and patients with evidence of latent infection should be treated with prophylactic anti-Tbc therapy. Here, we report a case of multifocal disseminated tuberculosis after treatment with infliximab in a patient diagnosed with Crohn's disease who had no past history of Tbc and showed a negative screening test.
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/92236
Full Text
http://www.ekjm.org/journal/view.php?number=23029
Appears in Collections:
1. Journal Papers (연구논문) > 1. College of Medicine (의과대학) > Dept. of Internal Medicine (내과학교실)
Yonsei Authors
김번(Kim, Bun)
박효진(Park, Hyo Jin)
변민광(Byun, Min Kwang)
윤영훈(Youn, Young Hoon)
이상인(Lee, Sang In)
장성일(Jang, Sung Ill) ORCID logo https://orcid.org/0000-0003-4937-6167
Export
RIS (EndNote)
XLS (Excel)
XML
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse